Doctor insights on:
Can Hyperpigmentation Be On The Left Side Of Your Body Only
How to stop hyperpigmentation? It occurs to some areas on my body even though I am cleaning my body everyday and scrubbing every the other day.
What are some hereditary causes of entire body brown hyperpigmentation that passes from motherto daughter?
After a reaction to a medication, left with hyperpigmentation. Who should I see and what would they do or usually prescribe? Anything i can do?
Hyperpigmentation: I suggest seeing a dermatologist.Get a more detailed answer ›
I got a few foliculitis inflammations on my butt that left a dark hyperpigmentation mark. How can I remove the mark?
Give it time: Inflammation may leave a mark for some time. It would be better to let it heal by itself. Intervention may make matters worse. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, low fat milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. ...Read more
I have itching on the sides of my abdomen only and then hyperpigmentation occurs as dark spots in the same area. Why is this happening?
Sometimes scratching: itchy spots results in that area becoming hyper pigmented...a persistent stimulation of skin cells. It is called post-inflammatory hyperpigmentation. Other causes could be a fungal problem called tinea versicolor. Acanthosis nigracans is a hyper pigmentation problem but tends to occur in skin folds. Try moisturizing more and possible OTC cortisone cream. If persists, consult a Dermatologist:) ...Read more
I have post-inflammatory hyperpigmentation from psoriasis all over my body and i've had it for years. I'm brown skinned from hawaii, help me fade it!
Please see: Please see your dermatologist for evaluation and to discuss treatment options. ...Read more
Dark spotty rash from waxing face with a body wax. i think its hyperpigmentation. how do i get the skin to peel?
Hyerpigmentation: Please see a Dermatologist, there are creams available to help with your situation. ...Read more
How to prevent or stop hyperpigmentation from spreading on my body. I have been getting darker between my inner thighs and on my arms
See derm: See a dermatologist to get this treated. It may involve weight loss. ...Read more
Female, Asian, 19. Only get acne on right side of face leaving hyperpigmentation. Wash sheets/face regularly with acne scrub. Any tips for treatment?
See a dermatologist: Tretinoin (Retin A) or adapalene prescription will reduce the acne and the post-inflamatory hyperpigmentation. Depending on the severity of the acne, as well as your emotional reaction to it, you may also consider prescription SPIRONLACTONE, an antiandrogen. Very effective. Very safe except not if pregnant or in kidney failure. ...Read more
Can the photofacial procedure be performed on any part of the body? I have some patches of hyperpigmentation on the back of my shoulders. Can the photofacial procedure be used to treat them? Can it be used to treat the varicose veins on the backs of my le
Hyperpig/IPL: Maybe best to see dermatologist in person to evaluation the hyperpigmemtation issues. ...Read more
Do chemical peels work for removing hyperpigmentation left behind by acne on the back? I have dark skin.
Not So Simple: Chemical peels are used most often on the face, because the face heals better than other parts of the body. They are also more predictable the lighter your skin. Since peels irritate as they remove pigmentation there is a chance that they can cause pigmentation, sometimes more than the peel removes. Seek a qualified dermatologist to review your options. ...Read moreSee 2 more doctor answers
Does vibramycin (doxycycline) lead to skin hyperpigmentation as a side effect? And if so how to avoid this?
Vibramycin (doxycycline): Tetracycline antibiotics can cause hyperpigmentation of the skin - sun exposure sometimes worses this as does the higher the dose of medication. It can also cause tooth discoloration and is best avoided in children until they have their secondary teeth in place. ...Read moreSee 1 more doctor answer
Went from no pimples/to severe pimples which left icepick scars and hyperpigmentation.My skin is so hideous now. What caused this?
Acne : Cystic acne may lead to scarring and darkened skin. A dermatologist can treat any active breakouts to avoid future scarring. For existing scarring and darkened areas there are chemicals peels, laser treatments. Injectable fillers or laviv , fading creams, etc. See a dermatologist for a treatment plan. ...Read more
Is there any efficient treatment for stevens-johnson syndrome hyperpigmentation? It's been a year since my daughter had sjs, but now she has hyperpigmentation all over her body. Is there any specific type of cream or laser treatment that would help?
Skin peeling: Steven johnson syndrome may cause skin peeling mimicking a 3rd degree burn. As the result , hyperpigmentation may follow . There are bleaching cream for this condition but it would not be safe or practical to apply over the entire body. I suspect that this condition would fade with time but consult a dermatologist if it does not improve in a few months. This is truly a frightening reaction. ...Read moreSee 1 more doctor answer
I used wax strips for my upper lip which formed a scab. I am now left with a dark black mark, I think due to hyperpigmentation. Is this treatable?
Common, Not Serious: Post inflammatory Hyperpigmentation (PIH) is common in patients of color after any inflammatory trauma (cut, burn, surgery). This commonly fades with time, but can take months. Avoid intense sun exposure until cleared. Prescription topical hydroquinone (HQ) creams can sometimes speed resolution. A dermatologist or facial plastic surgeon can hook you up. ...Read more
I was given tretinoin 0.025% for suspected hyperpigmentation under my eyes. What adverse side effects are there using it on such a sensitive area?
Inflammation: Generally speaking retin- a is not typically used around the eyes due to sensitivity manifested by marked inflammation (redness, swelling) . When used for hyperpigmentation it is commonly combined with a steroid cream and/or hydroquinone and/or kojic acid. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Pain on left side of body only
- Rash only on left side of body
- What is on the left side of your body?
- Ask a doctor a question free online
- Persistent burning pain only on left side of body from head to toe
- Headache on left side only
- Can your appendix be on your left side?
- Hyperpigmentation body
- Talk to a dermatologist online